# SDR CA971231001

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: D01381
- Condition: Debonded
- Location: Rotor Brake
- Part time: 613 hours
- Component: 206340301103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR BRAKE PAD FOUND COMPLETELY DEBONDED.  PAD WAS FROM THE AFT STARBOARD CALIPER ASSY.  NEW STYLE PAD INSTALLED WHICH SHOULD PREVENT DEBONDING.  PART TC:  758.
